Arc-transitive graphs of valency twice a prime admit a semiregular automorphism

Michael Giudici, Gabriel Verret

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove that every finite arc-transitive graph of valency twice a prime admits a nontrivial semiregular automorphism, that is, a non-identity automorphism whose cycles all have the same length. This is a special case of the Polycirculant Conjecture, which states that all finite vertex-transitive digraphs admit such automorphisms.

Original languageEnglish
Pages (from-to)179-186
Number of pages8
JournalArs Mathematica Contemporanea
Volume18
Issue number1
DOIs
Publication statusPublished - 2020

Fingerprint Dive into the research topics of 'Arc-transitive graphs of valency twice a prime admit a semiregular automorphism'. Together they form a unique fingerprint.

Cite this